Browse Title Index


 
Issue Title
 
Vol 37, No 13 (2023) Well-posedness and decay of solutions for a von Kármán system by a thermal effect and a frictional damping with distributed delay and past history Abstract
Madani Douib, Salah Zitouni, Abdelhak Djebabla
 
Vol 32, No 10 (2018) WELL-POSEDNESS AND EXPONENTIAL STABILITY FOR COUPLED LAM\'{E} SYSTEM WITH A viscoelastic DAMPING Abstract
Noureddine Taouaf, Noureddine Amroun, Abbes Benaissa, Abderrahmane Beniani
 
Vol 38, No 9 (2024) Well-posedness and stability result for a swelling porous elastic system with neutral delay and porous damping Abstract
Marwa Boudeliou, Brahim Kilani, Abdelhak Djebabla
 
Vol 36, No 16 (2022) Well-Posedness and Ulam's Stability of Functional Equations in $\mathcal{F}$-metric space with an application Abstract
Ravinder Kumar Sharma, Sumit Chandok
 
Vol 37, No 17 (2023) Well-posedness of heat and wave equations generated by Rubin difference operator in Sobolev spaces Abstract
Serikbol Shaimardan, Lars-Erik Persson, Niyaz Tokmagambetov
 
Vol 33, No 13 (2019) Well-posedness results for a sixth-order logarithmic Boussinesq equation Abstract
Erhan Pişkin, Nazlı Irkıl
 
Vol 36, No 6 (2022) Weyl Type Theorems for a Class of Operator Matrices Abstract
Weihong Zhang, Guojun Hai, Alatancang Chen
 
Vol 31, No 9 (2017) Weyl Type Theorems for Complex Symmetric Operator Matrices Abstract   PDF
Il Ju An, Eungil Ko, Ji Eun Lee
 
Vol 32, No 17 (2018) Weyl type theorems for selfadjoint operators on Krein spaces Abstract
Jaeseong Heo, Il Ju An
 
Vol 33, No 13 (2019) Wiener-type invariants and Hamiltonian properties of graphs Abstract
Qiannan Zhou, Ligong Wang, Yong Lu
 
Vol 32, No 2 (2018) Wiener-type Invariants on Graph Properties Abstract   PDF
Qiannan Zhou, Ligong Wang, Yong Lu
 
Vol 35, No 10 (2021) w-Interpolative Ciric´-Reich-Rus Type Contractions On quasi-partial b-metric spaces Abstract
PRAGATI GAUTAM, SWAPNIL VERMA, SOUYMA GULATI
 
Vol 31, No 13 (2017) Yetter-Drinfeld Modules for Weak Hom-Hopf Algebras Abstract   PDF
Shuangjian Guo, Yuanyuan Ke
 
Vol 36, No 7 (2022) Z ◦−ideals in MV −algebra of continuous functions Abstract
M Bedrood, F Sajadian, Arsham Borumand Saeid
 
Vol 32, No 19 (2018) $Z_c$-ideals and Prime ideals in the ring $\mathcal{R}_c L$ Abstract
Ali Akbar Estaji, Abolghasem Karimi Feizabadi, Maryam Robat Sarpoushi
 
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Zagreb Polynomials of Three Graph Operators Abstract   PDF
A. R. Bindusree, Ismail Naci Cangul, V. Lokesha, Ahmet Sinan Cevik
 
Vol 36, No 7 (2022) Zero-Dimensionality and Hausdorffness in Quantale-Valued Preordered Spaces Abstract
Samed Özkan, Muhammad Qasim
 
Vol 33, No 1 (2019) Zero-Divisor Graph of Real-Valued Continuous Functions on a Frame Abstract   PDF
Mostafa Abedi
 
Vol 36, No 15 (2022) Zero-divisor graph of the rings $C_\mathscr{P}(X)$ and $C^\mathscr{P}_\infty(X)$ Abstract
Atasi Debray, SUDIP KUMAR ACHARYYA, Pratip Nandi
 
Vol 36, No 19 (2022) Zeros of One Class of Quaternionic Polynomials Abstract
Gradimir Milovanovic, Abdullah Mir
 
Vol 28, No 9 (2014) Zero-term rank inequalities and their extreme preservers Abstract   PDF
Seok-Zun Song, Seong-Hee Heo
 
Vol 37, No 23 (2023) β-Dirac Systems Abstract
Bilender P Allahverdiev, Hüseyin Tuna
 
Vol 30, No 10 (2016) Γ-Invariant Operators Associated with Locally Compact Groups Abstract   PDF
Ali Ghaffari, Somayeh Amirjan
 
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) γ-Operation & Decomposition of Some Forms of Fuzzy Soft Mappings on Fuzzy Soft Ideal Topological Spaces Abstract
Sobhy El Shiekh, ‪Sawsan El Sayed‬‏
 
Vol 32, No 16 (2018): ICANAS 2017 Δ_{p}^{m}-Statistical Convergence of Order α Abstract
Abdulkadir KARAKAŞ
 
Vol 30, No 2 (2016) η-Ricci solitons on Lorentzian para-Sasakian manifolds Abstract   PDF
Adara Monica Blaga
 
Vol 35, No 11 (2021) η-Ricci solitons on N(k)-contact metric manifolds Abstract
Avijit Sarkar, Arpan Sardar
 
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 λ−Double Statistical Convergence of Functions Abstract   PDF
Rabia Savaş
 
Vol 33, No 16 (2019) λ-rings, φ-λ-rings, and φ-Δ-rings Abstract
Rahul Kumar, Atul Gaur
 
Vol 31, No 20 (2017) ϕ-Contractibility of Some Classes of Banach Function Algebras Abstract   PDF
Morteza Essmaili, Amir H. Sanatpour
 
4601 - 4630 of 4630 Items << < 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47